Title: MULTIPLE SIMILARITY SOLUTIONS OF BUOYANCY INDUCED FLOWS FOR ICE MELTING IN COLD PURE WATER
Authors: WANG, CA
WANG, SJ
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
Issue Date: 1988
URI: http://hdl.handle.net/11536/4569
ISSN: 0898-1221
Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS
Volume: 15
Issue: 12
Begin Page: 1007
End Page: 1017
Appears in Collections:Articles


Files in This Item:

  1. A1988P687100004.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.